# SDR ASMF201510011

- Difficulty date: August 26, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-800
- Aircraft serial: 39958
- Aircraft time: 46,590 hours, 16,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A DENT IN FWD CARGO COMPARTMENT DOOR SKIN AT STATION 470.5 OF 1.373” LENGTH, 1.25” WIDE, 0.064” DEPTH.  EVALUATED THE DAMAGE & FOUND IT OUT OF LIMITS IAW SRM 53-30-01.  THE NON-ROUTINE CARD NR A0230328 WAS ISSUED TO REPAIR THE DAMAGES.  REPAIRED IAW SRM 52-00-01 REPAIR 2 FIGURE 201, ALL CORRECT.
